MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1009541-23
Health Effect - Clinical Codes Angina (1710); Death (1802)
Date of Event 06/30/2015
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of angina and death are listed in the xience v everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2010 was to treat three lesions.A 3.5 x 28 mm xience v stent was implanted in the proximal right coronary artery.A 3.0 x 23 mm xience v stent was implanted in the mid left anterior descending artery and a non-abbott stent was implanted in the left main artery.On (b)(6) 2010 follow-up angiography was performed and no symptoms were noted.The patient was compliant with dual antiplatelet therapy (dapt).On (b)(6) 2014 the patient presented with angina.It is unknown if treatment was performed.On (b)(6) 2015 follow-up angiography was performed and no symptoms were noted.Dapt had been stopped on (b)(6) 2010.On (b)(6) 2015 the patient expired.The cause of death is unknown.No additional information was provided.

Brand Name
XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5869800
Report Number2024168-2016-05340
Device Sequence Number270143
Product Code NIQ
UDI-Device Identifier08717648064135
UDI-Public(01)08717648064135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1009541-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2016
Initial Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 3.5 X 28 MM XIENCE V
Outcome Attributed to Adverse Event Death;
Patient Age72 YR